# SDR WX0A2014072972046

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CONSUMABLE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING EMER LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
